Losartan and ibuprofen

Common Questions and Answers about Losartan and ibuprofen

cozaar

i went for a blood test and it showed my glom filt rate is 46 i am been taking maxzide, lisinpriol and crestor, also I am taking OTC Iburprofen would any of thes drugs called this problem
In response to one of my previous questions regarding ibuprofen & naproxen, Dr. Murphy wrote... ".... I try to have my patients take very little daily ibuprofen/naproxen as they can lead to kidney disease (based on total lifetime dose), ...
Hello amitnanni, It seems that the dyspnoea is due to increased cardiac congestion with symptoms of congestive cardiac failure. Avoid rosiglitazone and pioglitazone for the management of diabetes. Take painkiller like ibuprofen for the management of pain and consult a cardiologist for the dosage modulation of the CCF drugs.
In the last week and a half however, I have a constant headache. it's there when i first wake up, and I'll take medicine(ibuprofen or tylenol) and the headache will go away for about an hour or if I'm lucky 2 hours and then it's back. Nothing has changed in my life except for the new baby but she's 4 months old and this has only started recently? I've had no head trauma or any injuries at all so i have no clue what is going on here.
I have talked to the neurosurgeon who did the surgery and he shrugged his shoulders and said I have no idea and sent me back to my neurologist. He gave me a series of injections in both shoulders and the pain stopped for a couple days but then came right back. Then we tried massage therapy, it helps but only for a short period.Then I have to go back to the massage therapist again and again, my insurance will not pay for that.
I have been on heart meds for several years (Amiodarone, carvedilol,losartan and synthroid for the thyroid. Also have had a c-pap for over a decade. I require several naps a day and don't sleep real well. Feel letargic and weak at times, My wife says I don't drink enough water or liquids.( Usually about 20 oz. a day) any ideas on what could cause the tremors followed by the sweats? Thanks for your help. Bob....
I have been taking antihypertensive meds since I was 24 and currently on Losartan 50mg and HCTZ diuretic 25mg per day. My problems are really widespread and hence please bear with me! I started feeling many of the symptoms listed below around 3 years ago and still trying to find what is causing all of them. Though my doctors always say it is stress related, I really doubt that and would like to rule out any medical condition that can cause these.
it is always good to aviod any drugs or drinking... i am not condoning this but i use to have 1 or 2 here and there and my doc said that was okay as long as u donot drink daily or every weekend but to be careful i would not do anything....
1 81 mg asprin and I felt ok. Two days later, more exercise (aerobic and weight) and next day, more of same. Slight dizziness (nerves?). Dr. (orthopedist) says cervical spongylosis ok. Says most likely muscle (membrane?) spasm in chest. No exercise for 2 days. Feel ok. Take aspirin. Then again today same, when walking up subway stairs. Aspirin relieves )or psycological). Never breath shortness. I have mild bronchial asthma, under control. No recent attacks. See allergist this saturday.
) As some solutions regarding medication, taking Pepcid AC 30 minutes to an hour before drinking took care of the flushing, but not the headaches. Taking ibuprofen tablets while drinking does help with the headaches, and I finally thought I found the answer to my problems, but that method stopped working after I relied on it too often. (yes, mixing ibuprofen+alcohol is not recommended but one cannot resist some social drinking EVERY TIME, right?
Even though the pain I was feeling was in my knee, the trigger was a muscle deep in my hip/bottom area. I took Ibuprofen, put a large microwaveable moist heat pack on my thigh/hip/bottom area, and then he would knead out that area. I still had episodes that night, but they were better. The next day was considerably better. Still episodes, but fewer and less severe. I've continued this "therapy" and have received even greater relief today.
I feel the vibration all day long and it has a pattern to it. It is a weired feeling and I can not figure out what causes this and why it will not go away. Can you tell me why I feel this?
After the blockage was discovered thanks to a persistent PCP, and the stent inserted, I had chest pain afterwards. Was re-catheterized, all the major arteries were given a clean bill of health, but was placed on a beta blocker. Terrible reaction to the first one, put on a second one, and finally my cardiologist took me off that one as well. Although I see some improvement, I still have chest "aches" on exertion.
I feel like my body's thermostat is broken and I'm constantly overheating. I've been taking Claritin and Benadryl but that doesn't seem to help at all. My doctor also gave me a prescription medicine called Atarax, which only makes me drowsy and doesn't help the itchy feeling. Any suggestions? Btw, I've taken blood tests to see if there is anything wrong but everything came out fine.
MedHelp Health Answers